RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2007, Volume 46, Number 3, Pages 275–289 (Mi al297)  

This article is cited in 5 scientific papers (total in 5 papers)

Spectra of computable models for Ehrenfeucht theories

A. N. Gavryushkin

Novosibirsk State University

Abstract: We construct an example of a theory with a finite (greater than one) number of isomorphism types of countable models such that its prime and saturated models have computable presentations and there exists a model which lacks in such.

Keywords: Ehrenfeucht theory, countable model, computable presentation of a model.

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2007, 46:3, 149–157

Bibliographic databases:

UDC: 510.53+510.67
Received: 10.12.2006

Citation: A. N. Gavryushkin, “Spectra of computable models for Ehrenfeucht theories”, Algebra Logika, 46:3 (2007), 275–289; Algebra and Logic, 46:3 (2007), 149–157

Citation in format AMSBIB
\Bibitem{Gav07}
\by A.~N.~Gavryushkin
\paper Spectra of computable models for Ehrenfeucht theories
\jour Algebra Logika
\yr 2007
\vol 46
\issue 3
\pages 275--289
\mathnet{http://mi.mathnet.ru/al297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2356722}
\zmath{https://zbmath.org/?q=an:1164.03328}
\transl
\jour Algebra and Logic
\yr 2007
\vol 46
\issue 3
\pages 149--157
\crossref{https://doi.org/10.1007/s10469-007-0014-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255037900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548286867}


Linking options:
  • http://mi.mathnet.ru/eng/al297
  • http://mi.mathnet.ru/eng/al/v46/i3/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “Autostability of prime models under strong constructivizations”, Algebra and Logic, 48:6 (2009), 410–417  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. N. Gavryushkin, “O konstruktivnykh modelyakh teorii s lineinym poryadkom Rudina–Keislera”, Vestn. NGU. Ser. matem., mekh., inform., 9:2 (2009), 30–37  mathnet
    3. S. S. Goncharov, “On autostability of almost prime models relative to strong constructivizations”, Russian Math. Surveys, 65:5 (2010), 901–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. N. Gavryushkin, “Novyi spektr vychislimykh modelei”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:4 (2010), 7–20  mathnet
    5. Fokina E.B. Harizanov V. Melnikov A., “Computable Model Theory”, Turing'S Legacy: Developments From Turing'S Ideas in Logic, Lecture Notes in Logic, 42, ed. Downey R., Cambridge Univ Press, 2014, 124–194  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:226
    Full text:60
    References:39
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019